# SDR C2XA04TY060

- Difficulty date: March 28, 2004
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 979 WAS IN FOR A SERVICE CHECK AND MAINT FOUND ONE OF THE EMERGENCY LIGHT AISLE STRIPS INOP NR 4.  MAINT REPAIRED THE BROKEN WIRE AT EMERGENCY STRIP NR 4 IAW EMB 145 AMM 20-21-00, OPS CHECK GOOD IAW EMB 145 AMM 33-50-00.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED TO SERVICE.
